# SDR DALA2016092706959

- Difficulty date: September 26, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-211
- Aircraft serial: 360
- Aircraft time: 73,890 hours, 32,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER PWR TEST OF LIGHTS FAULTING L2 DOOR.  REPLACED EPSU CONTROLLER AT L2 DOOR.
